# SDR AALA202310066289

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 32,489 hours, 13,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT AT 11WL BATTERY FAILED EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT AT 11WL.
